# SDR ASAA2019030428477

- Difficulty date: March 4, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 13,914 hours, 4,610 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER STARTING ENGINES, RIGHT PACK LIGHT CAME ON DURING RECALL. PACK LIGHT EXTINGUISHES DURING MASTER CAUTION RESET. GROUNDED - YES. RELEASED PER MEL #21-32B. RIGHT HAND PACK PRIMARY TEMPERATURE CONTROL INOP. RT TEMP CONTROLLER BITE DONE REF AMM 21-61-00-700-806-002: NO FAULTS ON VERIFY. PREVIOUS FLIGHT SHOWS TCV FAULT. NO HISTORY PAST 30 DAYS. THIS CLEARS MEL 21-32B.
